# SDR SWAA2022081139561

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 54,184 hours, 28,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI LOCK FASTENER HOLE AT STA. 224.8 UPPER RIGHT HAND CORNER OF POWER ACCESS OPENING ON AC SKIN HAS CRACK INDICATION HI LOCK FASTENER HOLE AT STA. 224.8 UPPER RIGHT HAND CORNER OF POWER ACCESS OPENING ON AC SKIN HAS CRACK INDICATION. / [01] AREA REPAIRED PER EA 22-153-02396;[02] EA 22-153-02396 SUMMARY ADDED TO FAULT.;[03] INSPECTION C/W CORRECTIVE ACTION STEP 1 AND 2.;[04] REPAIRED PER EA# 22-153-02396 AND SRM 53-10-15-2R-5 REPAIR 5;[05] INSPECTION RII REQUIREMENTS C/W
